Interpolation d'opérateurs entre espaces de fonctions holomorphes

Tom 56 / 1991

Patrice Lassere Annales Polonici Mathematici 56 (1991), 97-102 DOI: 10.4064/ap-56-1-97-102


Let $K$ be a compact subset of an hyperconvex open set $D ⊂ ℂ^n$, forming with D a Runge pair and such that the extremal p.s.h. function ω(·,K,D) is continuous. Let H(D) and H(K) be the spaces of holomorphic functions respectively on D and K equipped with their usual topologies. The main result of this paper contains as a particular case the following statement: if T is a continuous linear map of H(K) into H(K) whose restriction to H(D) is continuous into H(D), then the restriction of T to $H(D_α)$ is a continuous linear map of $H(D_α)$ into $H(D_α)$, ∀α ∈ ]0,1[ where $D_α = {z ∈ D : ω(z,D,K) < α}$.


  • Patrice Lassere

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek